# SDR ASAA2023053043457

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 34,512 hours, 10,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED CHECK FOR POWER SUPPLY (M165) L10. GROUNDED - YES. REMOVED AND REPLACED EMERG LIGHT POWER SUPPLY AT M1675 IAW B737NG AMM 33-51--06-960-806. OPS CHECK GOOD.
